RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Stanovský, David

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:326
Abstract pages:333
Full texts:83
References:47
E-mail:

http://www.mathnet.ru/eng/person43819
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. David Stanovský, Petr Vojtěchovský, “Central and medial quasigroups of small order”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2016, 1,  24–40  mathnet
2008
2. K. V. Adaricheva, A. Pilitowska, D. Stanovský, “Complex algebras of subalgebras”, Algebra Logika, 47:6 (2008),  655–686  mathnet  mathscinet  zmath; Algebra and Logic, 47:6 (2008), 367–383  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019